# SDR CA070504001

- Difficulty date: May 1, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Boeing 757236
- Aircraft time: 39,845 hours
- Engine: Rroyce RB211535E437
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Line
- Part number: 312N570138
- Condition: Leaking
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) FORWARD PYLON PRESSURE LINE FOUND CHAFED THROUGH CAUSING LEAK.  DAMAGE CAUSED BY A DEFECTIVE HOSE CLAMP. (TC NR 20070504001)
